# SDR 08FDEA02396

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Missing
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING NUT ON BOLT SECURING NR 3 ENGINE THROTTLE CONTROL ROD INBD OF ENGINE.  REMOVED AND REPLACED NUT, BOLT AND LOCK IAW FX B727 76-12-000-5.
